MathSciNet Relay Station
MathSciNet bibliographic data
MR1152322 (94e:41041) 41A50 (31B99 35B99)
Gauthier, P. M.; Zwick, D. Best uniform approximation by solutions of elliptic differential equations. Trans. Amer. Math. Soc. 342 (1994), no. 1, 359–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement